Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONDITION OPTIMALITE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 2806

  • Page / 113

Export

Selection :

  • and

EVALUATION DES CONDITIONS OPTIMUM DE REMORQUAGE D'UN MAGNETOMETRESHREJDER AA.1977; OKEANOLOGIJA; S.S.S.R.; DA. 1977; VOL. 17; NO 3; PP. 549-551; ABS. ANGL.; BIBL. 2 REF.Article

ON BOUNDARY CONDITIONS FOR ADJOINT VARIABLES IN PROBLEMS WITH STATE VARIABLE INEQUALITY CONTRAINTS. = CONDITIONS AUX LIMITES VERIFIEES PAR LES VARIABLES ADJOINTES DANS LES PROBLEMES AVEC CONTRAINTES SUR L'ETATTAYLOR JG.1974; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1974; VOL. 19; NO 4; PP. 450-452; BIBL. 14 REF.Article

COMMENTS ON THE "CLASSICAL" DERIVATION BY TAHA AND CURRY OF OPTIMALITY CONDITIONS IN LINEAR PROGRAMMINGRAIKE WM; TAYLOR JG.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 371-372; BIBL. 2 REF.Serial Issue

REJOINDERTAHA HA; CURRY GL.1973; OPER. RES.; U.S.A.; DA. 1973; VOL. 21; NO 1; PP. 372Serial Issue

A CLASS OF OPTIMALITY CONDITIONS FOR MATHEMATICAL PROGRAMMING PROBLEMS IN BANACH SPACESZLOBEC S.1972; GLASN. MAT.; JUGOSL; DA. 1972; VOL. 7; NO 1; PP. 127-137; ABS. SLOVENE; BIBL. 11 REF.Serial Issue

REGRESSION OPTIMALITY OF PRINCIPAL COMPONENTSOBENCHAIN RL.1972; ANN. MATH. STATIST.; U.S.A.; DA. 1972; VOL. 43; NO 4; PP. 1317-1319; BIBL. 1 REF.Serial Issue

CONDITIONS DE TRANSVERSALITE DANS LE PROBLEME D'OPTIMISATION AVEC UNE COMMANDE SINGULIEREGOROKHOVIK S YA; TARASENKO NY.1972; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1972; VOL. 8; NO 12; PP. 2244-2247; BIBL. 4 REF.Serial Issue

HIGHER ORDER NONLINEAR CONTROLLABILITY.VARSAN C.1975; REV. ROUMAINE MATH. PURE APPL.; ROUMAN.; DA. 1975; VOL. 20; NO 1; PP. 103-118; BIBL. 7 REF.Article

NECESSARY CONDITIONS OF SECOND ORDER IN BANACH SPACES AND MIN MAX PROBLEMS.VARSAN C.1975; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1975; VOL. 20; NO 3; PP. 363-376; BIBL. 3 REF.Article

CONDITION SUFFISANTE D'OPTIMALITEBLAGODATSKIKH VI.1973; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1973; VOL. 9; NO 3; PP. 416-422; BIBL. 7 REF.Serial Issue

OPTIMAL TRAJECTORIES OF HIGH-THRUST AIRCRAFT.ANDERSON GM; OTHLING WL JR.1976; J. AIRCR.; U.S.A.; DA. 1976; VOL. 13; NO 3; PP. 180-184; BIBL. 3 REF.Article

SUFFICIENT CONDITIONS OF OPTIMALITY OF SECOND ORDER IN BANACH SPACES.VARSAN C.1975; REV. ROUMAINE MATH. PURES APPL.; ROUMAN.; DA. 1975; VOL. 20; NO 2; PP. 239-251; BIBL. 2 REF.Article

LA CONDITION HAMILTONIENNE D'OPTIMALITE.CLARKE FH.1975; C.R. ACAD. SCI., A; FR.; DA. 1975; VOL. 280; NO 18; PP. 1205-1207; ABS. ANGL.; BIBL. 11 REF.Article

QUELQUES PROBLEMES INVERSES DE LA THEORIE DE L'ELASTICITE LIES A UNE CHARGE OPTIMALELITVINOV VG.1975; PRIKL. MEKH., U.S.S.R.; S.S.S.R.; DA. 1975; VOL. 11; NO 3; PP. 39-49; BIBL. 4 REF.Article

BASIC RELATIONS IN PERFORMANCE SENSITIVITY ANALYSIS OF OPTIMAL CONTROL SYSTEMS.WIERZBICKI AP; DONTCHEV AL.1974; CONTROL AND CYBERN.; POLAND; DA. 1974; VOL. 3; NO 3-4; PP. 119-139; ABS. POL. RUSSE; BIBL. 15 REF.Article

RAPIDITE D'ACTION OPTIMALEBEGALISHVILI GM.1973; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1973; VOL. 69; NO 1; PP. 37-40; ABS. GEORGIEN ANGL.; BIBL. 2 REF.Serial Issue

A NOTE ON TERMINATION IN OPTIMAL CONTROL PROBLEMSLEITMANN G; STALFORD H.1973; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1973; VOL. 8; NO 3; PP. 228-230; BIBL. 4 REF.Serial Issue

SUR LES CONDITIONS NECESSAIRES D'OPTIMALITE D'ORDRE ELEVE POUR LES COMMANDES SINGULIERES DES SYSTEMES DISCRETSASHCHEPKOV L.1972; DIFFER. URAVNEN., BELORUS. S.S.R.; S.S.S.R.; DA. 1972; VOL. 8; NO 10; PP. 1857-1867; BIBL. 7 REF.Serial Issue

PROBLEMES DE CONTROLE DES COEFFICIENTS DANS DES EQUATIONS AUX DERIVEES PARTIELLESTARTAR L.1975; LECTURE NOTES ECON. MATH. SYST.; GERM.; DA. 1975; VOL. 107; PP. 420-426; BIBL. 4 REF.; (CONTROL THEORY NUMER. METHODS COMPUT. SYST. MODELLING. INT. SYMP.; ROCQUENCOURT; 1974Conference Paper

FIRST ORDER NONLINEAR CONTROLLABILITY.VARSAN C.1974; REV. ROUMAIN MATH. PURES APPL.; ROUMAN.; DA. 1974; VOL. 19; NO 10; PP. 1267-1273; BIBL. 6 REF.Article

A COMPARISON BETWEEN TWO KINDS OF DECENTRALIZED OPTIMALITY CONDITIONS IN NONCONVEX PROGRAMMINGKATE AT.1972; MANAG. SCI.; U.S.A.; DA. 1972; VOL. 18; NO 12; PP. B-734-B-743; BIBL. 8 REF.Serial Issue

CONVEX CONTROL PROBLEMS OF BOLZA IN HILBERT SPACE.BARBU V.1975; S.I.A.M. J. CONTROL; U.S.A.; DA. 1975; VOL. 13; NO 4; PP. 754-771; BIBL. 11 REF.Article

GENERALIZED CONTROLS: A NECESSARY CONDITION FOR OPTIMALITY IN A BANACH SPACE. = COMMANDES GENERALISEES: UNE CONDITION NECESSAIRE D'OPTIMALITEMICHEL P.1975; J. MATH. ANAL. APPL.; U.S.A.; DA. 1975; VOL. 50; NO 1; PP. 20-41; BIBL. 2 P.Article

QUELQUES PROBLEMES LINEAIRES DE LA THEORIE DE LA COMMANDE OPTIMALE AVEC DES CONTRAINTES DE PHASETER KRIKOROV AM.1975; ZH. VYCHISLIT. MAT. MAT. FIZ.; S.S.S.R.; DA. 1975; VOL. 15; NO 1; PP. 55-66; BIBL. 7 REF.Article

COMMANDES SINGULIERESBEGALISHVILI GM.1974; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; S.S.S.R.; DA. 1974; VOL. 75; NO 3; PP. 569-572; ABS. GEORGIEN ANGL.; BIBL. 5 REF.Article

  • Page / 113